Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 87, NWS Shreveport, LA

May 26, 2025Smith County, Texas

NWS Shreveport, LA issued this tornado warning at May 26, 2025, 4:46 AM CDT for Smith County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2025, 4:46 AM CDT (09:46 UTC)
Expired
May 26, 2025, 5:15 AM CDT
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Smith County, TX

The radar

The Shreveport radar (KSHV), 147 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 9.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2989 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2989 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

391 
WFUS54 KSHV 260946
TORSHV
TXC423-261015-
/O.NEW.KSHV.TO.W.0087.250526T0946Z-250526T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
446 AM CDT Mon May 26 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northwestern Smith County in northeastern Texas...

* Until 515 AM CDT.

* At 445 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Van, or 12 miles southwest of Mineola, moving east
  at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lindale around 455 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Carroll.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3260 9540 3260 9538 3261 9536 3260 9533
      3259 9531 3260 9531 3259 9530 3247 9527
      3245 9556 3248 9559 3255 9559
TIME...MOT...LOC 0945Z 255DEG 30KT 3250 9557 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13
1 follow-up statement
026 
WWUS54 KSHV 260956
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
456 AM CDT Mon May 26 2025

TXC423-261015-
/O.CON.KSHV.TO.W.0087.000000T0000Z-250526T1015Z/
Smith TX-
456 AM CDT Mon May 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHWESTERN SMITH COUNTY...

At 456 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Lindale, or 10 miles south of Mineola, moving east
at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lindale around 500 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3260 9540 3260 9538 3261 9536 3260 9533
      3259 9531 3260 9531 3259 9530 3247 9527
      3247 9549 3250 9551 3255 9550
TIME...MOT...LOC 0956Z 255DEG 30KT 3252 9546 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 26, 2:53 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 26, 2:53 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
253 AM CDT Mon May 26 2025

...New SHORT TERM, LONG TERM, SPOTTER INFORMATION STATEMENT...

.SHORT TERM...
(Monday through Tuesday)
Issued at 247 AM CDT Mon May 26 2025

An active morning across the Four State Region as two complexes of
thunderstorms are underway. The first is tied to a boundary that was
previously linked to thunderstorms across SW Arkansas during late
Sunday evening. While the complex as whole is not overly impressive,
thunderstorms have continued to re-fire on the boundary, which
appearers to have stalled just south of the Shreveport/Bossier metro.
Main concern linked to this boundary driven convection will be gusty
winds associated with the passing boundary, with storms becoming
briefly tall enough to support a brief hail threat, and heavy
downpours leading to possible flood concerns, especially if the
boundary has stalled.

This boundary will likely continue to re-fire convection through the
morning hours before becoming caught up in the dominate convective
complex unfolding across the DFW metro. This secondary wave will
continue to push southeast through the morning, ultimately working
across the Four State Region through sunrise, with the potential
that it does not exit the region until the early afternoon. Concern
with this complex will be the potential for gusty winds, along with
additional heavy rainfall moving over areas where training showers
are ongoing due to re-fire along the aforementioned boundary from
Sunday evening storms. As a result of this, the Storm Prediction
Center has drawn up a Slight Risk across much of the FA, while the
Weather Prediction Center has drawn up an expansive Slight Risk ERO
to combat the local flood threat. A Flood Watch remains in effect
for the FA through 7 AM CDT Tuesday.

As this complex exits the local area later this afternoon, there
should be a period in the wake of the complex where we go mostly
rain and showers free for a few hours. There remains some
uncertainty surrounding what unfolds overnight Monday into Tuesday
as select hi-res models depict what appears to be another MCS
embedded within the W/SW flow. At the same time, global guidance
does advertise a shortwave within the mid-level flow that would
likely be the driving support for another complex to materialize.
That being said, some of the more experimental hi-res CAMs that have
performed better when compared to the more traditional guidance
is not as bullish with the Tuesday morning MCS potential. To
combat this, have elected to draw up a west to east progression of
CHC PoPs to advertise some potential through Tuesday.

Temperatures this afternoon will be solely dependent on how the
morning convection plays out. Depending how quickly this can get out
of the region will determine how much warming we see in the wake of
the MCS. For now, calling for mid to upper 80's. Temperatures won't
change much for Tuesday, with highs mostly in the mid to upper 80's
once again.

KNAPP

&&

.LONG TERM...
(Tuesday Night through Monday)
Issued at 247 AM CDT Mon May 26 2025

West to southwest quasi-zonal flow will continue as we head into mid-
week, with disturbances embedded within the flow supporting daily
rainfall potential. QPF through the entire 7 day period calls for
an additional 2-4" on top of what has already fallen, with
locally higher amounts near 5" not ruled out. Near to potentially
just below normal temperatures will prevail through the end of
the week as highs will linger around the low and mid 80's.

It won't be until long wave troughing, linked to an upper
disturbance kicking east across the Midwest, that we see a switch up
in the upper-level pattern. As a result, PoPs at the end of the
period (for now) are minimal. That being said, we are still days out
for confidence to be very high.

KNAPP

&&

.AVIATION...
(06Z TAFS)
Issued at 138 AM CDT Mon May 26 2025

For the 26/06z TAF period...A mix bag of VFR/MVFR flight
conditions across the TAF sites, as showers/thunderstorms and low
clouds continue to move into the region. Eventually, expect
reduced flight categories areawide, as low clouds and a cluster of
thunderstorms move into the region overnight into the morning
hours. VFR conditions should return by the end of the period in
wake of the convection, but mid to high clouds will hang across
the region. /20/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 247 AM CDT Mon May 26 2025

Spotter activation may be needed as thunderstorms are ongoing
early this morning, with additional thunderstorms expected to move
across the region later this morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  72  86  71 /  80  50  40  20
MLU  86  72  85  71 /  90  30  50  30
DEQ  78  63  81  60 /  90  50  30  10
TXK  82  68  84  65 /  90  50  40  10
ELD  83  66  83  64 /  90  30  50  20
TYR  86  69  85  67 /  80  50  30  20
GGG  86  68  85  66 /  80  50  40  20
LFK  91  70  87  70 /  80  50  40  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday morning for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Tuesday morning for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Tuesday morning for OKZ077.

TX...Flood Watch through Tuesday morning for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...53
LONG TERM....53
AVIATION...20

In the hours before

Special weather statement, May 26, 3:28 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
328 AM CDT Mon May 26 2025

OKZ077-TXZ096-108-260915-
McCurtain OK-Red River TX-Franklin TX-
328 AM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MCCURTAIN...NORTHERN
FRANKLIN AND RED RIVER COUNTIES THROUGH 415 AM CDT...

At 328 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southeast of Cloudy to near Blossom to
7 miles west of Lake Sulphur Springs. Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Detroit, Clarksville, Broken Bow, Idabel, Rufe, Hochatown, Woodland,
Redland, Hagansport, Wright City, Kanawha, Glover, Garvin, Bogata,
Kiomatia, Johntown, Oak Hill, Golden, Farmers Hill, and Millerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3427 9453 3368 9482 3339 9509 3339 9513
      3335 9513 3316 9531 3386 9531 3391 9528
      3389 9526 3396 9523 3394 9516 3424 9515
TIME...MOT...LOC 0828Z 271DEG 30KT 3418 9506 3368 9532 3321 9575

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

20
Special weather statement, May 26, 3:47 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
347 AM CDT Mon May 26 2025

LAZ018-020-022-260945-
La Salle LA-Natchitoches LA-Grant LA-
347 AM CDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN GRANT...EASTERN
NATCHITOCHES AND WEST CENTRAL LA SALLE PARISHES THROUGH 445 AM CDT...

At 347 AM CDT, Doppler radar was tracking a strong thunderstorm over
Colfax, or 8 miles northeast of Lena, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pollock, Dry Prong, Fishville, Bentley, Colfax, and Ball.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3147 9222 3139 9266 3141 9267 3140 9268
      3140 9270 3142 9268 3143 9269 3145 9268
      3144 9270 3145 9271 3147 9271 3147 9269
      3152 9272 3146 9279 3154 9287 3173 9233
TIME...MOT...LOC 0847Z 257DEG 14KT 3155 9267

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, May 26, 3:51 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Shreveport LA
351 AM CDT Mon May 26 2025

TXZ096-108-109-124-260915-
Red River TX-Wood TX-Franklin TX-Titus TX-
351 AM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...NORTHWESTERN WOOD...
NORTHWESTERN TITUS AND SOUTHERN RED RIVER COUNTIES THROUGH 415 AM
CDT...

At 351 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Hagansport to near Sulphur
Springs to near Hawk Cove. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winfield, Talco, Hopewell, Harts Bluff, Cuthand, Wilkerson, Miller's
Cove, Hagansport, Yantis, Mount Vernon, Cypress, Boxelder, Johntown,
Purley, Cornersville, Bogata, Mount Pleasant, and Lake Fork
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3297 9542 3300 9535 3302 9531 3345 9531
      3354 9475 3350 9475 3314 9502 3286 9565
      3296 9566
TIME...MOT...LOC 0851Z 266DEG 26KT 3339 9534 3312 9555 3287 9611

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, May 26, 4:18 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
418 AM CDT Mon May 26 2025

TXZ097-108>112-124-125-261000-
Upshur TX-Cass TX-Camp TX-Bowie TX-Wood TX-Franklin TX-Morris TX-
Titus TX-
418 AM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CASS...FRANKLIN...
WOOD...SOUTHWESTERN BOWIE...NORTHWESTERN UPSHUR...MORRIS...TITUS AND
CAMP COUNTIES THROUGH 500 AM CDT...

At 417 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clarksville to near Mount Pleasant to near
Lake Fork Reservoir. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Leesburg, Winfield, Pittsburg, Cason, Winnsboro, Us 259 And I 30
Intersection, Cookville, Miller's Cove, Roeder, Omaha, Scroggins,
Rocky Mound, Forest Hill, Harvard, Lake Fork Reservoir, Pleasant
Grove, Mount Vernon, Alba, Rocky Branch, and Naples.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3296 9531 3331 9531 3333 9478 3332 9475
      3333 9474 3334 9448 3320 9449 3284 9500
      3270 9533 3278 9564 3296 9566
TIME...MOT...LOC 0917Z 265DEG 36KT 3356 9503 3322 9503 3288 9548

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, May 26, 4:20 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
420 AM CDT Mon May 26 2025

ARZ050-059-OKZ077-TXZ096-097-108-109-261000-
Sevier AR-Little River AR-McCurtain OK-Bowie TX-Red River TX-
Franklin TX-Titus TX-
420 AM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN LITTLE RIVER...
NORTHWESTERN SEVIER...SOUTHERN MCCURTAIN...NORTHERN FRANKLIN...
WESTERN BOWIE...NORTHERN TITUS AND RED RIVER COUNTIES THROUGH 500 AM
CDT...

At 420 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Broken Bow to near Hagansport.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eagletown, Clarksville, Idabel, Moon, Cerrogordo, Goodlake,
Goodwater, Shinewell, Arkinda, Redland, Hagansport, Haworth, Glover,
Johntown, West Line, Winthrop, Bokhoma, Farmers Hill, Almont, and De
Queen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3395 9518 3394 9516 3416 9514 3419 9424
      3334 9447 3333 9478 3337 9481 3333 9481
      3331 9529
TIME...MOT...LOC 0920Z 259DEG 46KT 3410 9497 3334 9516

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, May 26, 4:31 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
431 AM CDT Mon May 26 2025

TXZ110-124-125-136-137-149-150-261030-
Upshur TX-Gregg TX-Cherokee TX-Smith TX-Camp TX-Wood TX-Rusk TX-
431 AM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT SMITH...NORTHWESTERN RUSK...
SOUTHERN WOOD...UPSHUR...SOUTHEASTERN CAMP...WESTERN GREGG AND
NORTHWESTERN CHEROKEE COUNTIES THROUGH 530 AM CDT...

At 430 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Golden to near Fruitvale to Kemp. Movement was
southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Warren City, Rolling Meadows, New Chapel Hill, New London, Kilgore,
Tyler, Whitehouse, White Oak, Bettie, Union Grove, Midway,
Jacksonville, Clarksville City, Mount Selman, Hawkins, Gladewater,
Liberty City, Holly Springs, Cuney, and Troup.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3270 9533 3282 9504 3297 9482 3216 9480
      3186 9544 3193 9542 3196 9545 3201 9543
      3205 9542 3207 9544 3208 9542 3215 9548
      3218 9546 3223 9549 3230 9545 3236 9545
      3248 9559 3269 9559 3272 9564 3279 9564
TIME...MOT...LOC 0930Z 323DEG 22KT 3273 9559 3263 9581 3244 9625

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:27 PM CDTSevere Thunderstorm WarningSHVBowie, Cass33 min
May 25, 8:48 PM CDTSpecial Weather StatementSHVBowie57 min
May 25, 9:19 PM CDTSpecial Weather StatementSHVBowie26 min
May 25, 9:47 PM CDTSpecial Weather StatementSHVBowie, Cass, Morris, Red River, Titus43 min
May 25, 10:32 PM CDTSpecial Weather StatementSHVBowie, Camp, Cass, Franklin, Marion, Morris and 2 more43 min
May 26, 3:02 AM CDTFlash Flood WarningSHVHarrison, Panola7 hr
May 26, 3:28 AM CDTSpecial Weather StatementSHVRed River47 min
May 26, 3:51 AM CDTSpecial Weather StatementSHVFranklin, Titus24 min
May 26, 4:18 AM CDTSpecial Weather StatementSHVCamp, Franklin, Morris, Titus, Wood42 min
May 26, 4:20 AM CDTSpecial Weather StatementSHVRed River40 min
May 26, 4:31 AM CDTSpecial Weather StatementSHVGregg, Smith, Upshur59 min
May 26, 4:45 AM CDTTornado WarningSHVCherokee, Smith45 min
May 26, 5:08 AM CDTTornado WarningSHVSmith52 min
May 26, 5:24 AM CDTFlash Flood WarningSHVCherokee, Gregg, Harrison, Rusk, Smith, Upshur and 1 more3 hr
May 26, 5:28 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Panola, Rusk, Smith and 1 more62 min
May 26, 5:33 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Harrison, Marion, Morris and 1 more57 min
May 26, 5:34 AM CDTTornado WarningSHVGregg, Rusk, Smith41 min
May 26, 6:28 AM CDTSevere Thunderstorm WarningSHVCherokee, Harrison, Nacogdoches, Panola, Rusk, Shelby and 1 more62 min
May 26, 7:03 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion57 min
May 26, 7:24 AM CDTSpecial Weather StatementSHVNacogdoches, Panola, Shelby66 min
May 26, 8:16 AM CDTSpecial Weather StatementSHVAngelina, Nacogdoches, San Augustine, Shelby59 min
May 26, 8:57 AM CDTSpecial Weather StatementSHVSabine48 min
May 26, 9:19 AM CDTRiver Flood WarningSHVAnderson, Cherokee34 days
May 26, 9:21 AM CDTRiver Flood WarningSHVCherokee, Rusk, Smith3 days
May 26, 9:23 AM CDTRiver Flood WarningSHVSmith, Wood11 hr
May 26, 9:25 AM CDTRiver Flood WarningSHVGregg, Rusk60 hr
May 26, 9:29 AM CDTRiver Flood WarningSHVBowie, Red River4 days
May 26, 9:39 AM CDTRiver Flood WarningSHVCass, Marion49 hr

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.